# SDR DALA2023060504495

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2793348) FORWARD CARGO BAY R/H Z CHANNEL HAS A PUNCTURE AT 500B. REMOVED AND REPLACED R/H ZEE CHANNEL FROM STA 500A TO STA 500B +10 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R PROCEDURE 5 AND BOEING DWG# 143A7500 AND DWG# 143A7501.
